# SDR USAASB95019

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Condition: Failed
- Location: E/E Bay
- Part time: 13,110 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT NR 2169 - EN ROUTE LGA TO FLL, PRESSURIZATION FAILED.  FLIGHT DESCENDED TO 10,000 FEET AND DIVERTED TO PHL.  LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PRESSURIZATION CONTROLLER.  BITE AND OPS CHECKED NORMAL.  (M)
